# SDR HALA2022122800319

- Difficulty date: December 27, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 49,910 hours, 7,924 cycles
- System (JASC): 2397 · Communications System Wiring
- Part: Coupler
- Part number: 43231190001
- Part serial: 02847
- Condition: Faulted
- Location: Nr 2 Hf Antenna
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF NR 2, NO CARRIED SIGNAL WHEN SELECTED ON ANY RCP.  CYCLED HF NR2 C/B.  BITE TEST FAILED WITH CPLR2 (3RE2) MESSAGE.  REMOVED AND INSTALL A NEW HF NR 2 COUPLER IAW AMM 23-11-36. OPS CHECKED PASSED. OK FOR SERVICE.
